Mirtazapine and sleepiness : Hi, I was taken... - Anxiety Support

Anxiety Support

45,758 members46,394 posts

Mirtazapine and sleepiness

yvonne_sa
yvonne_sa

Hi, I was taken off my SSRI Escitalopram as was bruising a lot. Started on Mirtazapine 4 days ago and all I want to do is sleep. It’s stopped the anxiety but I sleep all the time and get nothing done. On 15mgs and told to increase to 30mgs after a week. Thanks in advance x

14 Replies
oldestnewest
Hidden
Hidden

Hi That med will make you sleepy , regarding the Dose tell your Dr how it's effecting you he/she may not up the Dose if your happy with result already, Please take care

yvonne_sa
yvonne_sa in reply to Hidden

Thank you

The lowest the dose the more sedating. True.

Thank you, I’ll try the higher dose fingers crossed x

Sespie
Sespie in reply to yvonne_sa

Are you taking it before bed? I was 15mg for 6 months. It made me sleepy so I took it before bed, although for the first week or two I was sleepy the next day as well.

yvonne_sa
yvonne_sa in reply to Sespie

I am yes, got to up it to 30mgs tomorrow.

Sespie
Sespie in reply to yvonne_sa

Good luck!

Stargirl0
Stargirl0 in reply to yvonne_sa

How does that work then?

ive been on strongest dose for years.at times I still struggle to sleep about 30 minutes before bed is what I do.do you have an alarm maybe set it so your up at the same time just to get into a routine.

yvonne_sa
yvonne_sa in reply to kenster1

Still off work but have to get up with my dog, I’ve got teenage kids who sort themselves out and husband been around so do have the option to stay in bed x

I am worried about the weight gain, I’ve gone up 1/2 stone in a week! X

kenster1
kenster1 in reply to yvonne_sa

I gained weight also but for me at the time it was a good thing.try just eat a bit of toast just before you take it then go to bed before the hunger comes on.

yvonne_sa
yvonne_sa in reply to kenster1

Already overweight! X

kenster1
kenster1 in reply to yvonne_sa

the need for eating should after should calm down but if not go back to your doctor maybe.

You may also like...